Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

 

Volume 17  Number 2 (2021)

 

 

Contents

 

Bayesian Estimation Under Different Loss Functions in Competitive Risks
pp. 113-139
Didier Alain NJAMEN NJOMEN, Thiery DONFACK and Donald WANDJI TANGUEP

Perfect Domination Stable Graphs on Vertex Removal
pp. 141-147
Nayaka S. R., B. Ashwini, B. Sharada and Puttaswamy

Complexity of Solution of Simultaneous Multivariate Polynomial Equations
pp. 149-158
Duggirala Meher Krishna and Duggirala Ravi

Penalization of Brownian Motion Paths with Opposite of a Maximum Unilateral Function
pp. 159-175
Didier Alain NJAMEN NJOMEN, Jules FOKOU and Eric DJEUTCHA

Some Results on Graph Extension
pp. 175-182
Sunitha Grace Zacharia

Two Dimensional Volterra Integral Equation with Singular Kernels in Contact Problems and Its Numerical Computations
pp. 183-196
A. M. Al-Bugami
 

The Energy Spectral Density of the Mertens Function
pp. 197-199
Darrell Cox, Eldar Sultanow and Sourangshu Ghosh

Sign of the Mertens function
pp. 201-208
Darrell Cox, Sourangshu Ghosh, and Eldar Sultanow

Why do we use only multiplicative group in the formation of group ring R[G]?
pp. 209-213
Dr. Hiteshwar Singh and Dhananjay Kumar Mishra

 

 

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact